• In the Spotlight:
Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

After IUI

I had IUI around 8 days back and this is my second time. This time after IUI i had heavy cramps and after 3 days i started getting constipation. I asked the doc abt purgatives and she told me not to take any. Also i have some kind of pain in my lower abdomen. Can anybody say whats going on with me? Is this all common. I didnt have any of these in my first IUI which was a failure.I'm desperate to have a baby. I hope i would concieve this time around and have a baby.

 
smiraj

Asked by smiraj at 3:55 AM on Jun. 16, 2009 in Trying to Conceive

Level 1 (0 Credits)
This question is closed.
Answers (2)
  • I did not have IUI but my very close friend did and she said she had some cramping that she as told may have been implantation. She had to do the IUI twice and she juat had her first baby yesterday. As far as the constiapation that could be alot of things. Make sure to drink lots of water, and eat fiber. If you are taking extra iron that could most def. cause it. prenatal vitamins also can cause it. Good luck....sending stick baby dust.
    melliesmom1207

    Answer by melliesmom1207 at 1:55 AM on Jun. 18, 2009

  • If you are using medications with IUI, some of those can cause problems. I think it's too early to say it is pregnancy related, but good luck!
    TweenAndTwinMom

    Answer by TweenAndTwinMom at 3:43 PM on Jun. 17, 2009